# SDR FDEA201009053295

- Difficulty date: September 5, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING DURING INSTALLATION OF FUEL TANK ACCESS PANEL NR 638AB, FOUND ONE   EXTRA FASTENER.  RIGHT HAND WING FUEL TANK ACCESS PANEL 638AB CUTOUT 01 EACH EXTRA FASTENER CARRIED OUT REPAIR AS PER EA 8-5710-143726,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100, REVISION 111.
